# SDR HEEA968113

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Pin
- Part number: 350A35106920
- Condition: Corroded
- Location: Gimbal Joint
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TO TRANSMISSION GIMBAL RING PIN CORRODED. REPLACED WITH SERVICEABLE PIN.
